Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

didnt know where to put this topic so dont get mad if its in the wrong place. but ive been on tane for about a month and a half and i had extremely oily skin. for the most part the oil is gone but my skin still "shines" will it always do this or will it fade with more time on the drug? thanks

Link to post
Share on other sites

didnt know where to put this topic so dont get mad if its in the wrong place. but ive been on tane for about a month and a half and i had extremely oily skin. for the most part the oil is gone but my skin still "shines" will it always do this or will it fade with more time on the drug? thanks

I'm 13 weeks into it...the shine went away for me. I also started with pretty oily skin.

It's dry now!! :dance:

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×